# SDR A6WA200440129

- Difficulty date: September 8, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC 3B RUNS CONTINUOUSLY EVEN WITH SWITCH IN OFF POSITION AND CIRCUIT BREAKER PULLED HYDRAULIC QUANTITY DURING FLT WAS  95 PERCENT.  REMOVED AND REPLACED PRESSURE MANIFOLD ASSEMBLY FOR ACMP HYD SYSTEM NR 3 A/B IAW AMM 29-12-05.  (M)
